MAUDE Adverse Event Report: NURSE ASSIST, LLC NURSE ASSIST, LLC; STERILE WATER FOR IRRIGATION USP IN SCREW BOTTLE TOP

NURSE ASSIST, LLC NURSE ASSIST, LLC; STERILE WATER FOR IRRIGATION USP IN SCREW BOTTLE TOP
Model Number 6260
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An email was sent to product remove info email by (b)(6) on 11/08/23.The email was forwarded to the complaints department on 6/13//24, which initiated nurse assist's investigation of the reported incident and determination that the noted incident was reportable.A follow-up email was sent to (b)(6) by the complaints department on 6/13/24 requesting additional information to aid with reporting and with the investigation.The product removal info email address was intended to be used solely for facilitating return and replacement of product and was not being reviewed for complaint information, which resulted in the delay of reporting this incident.The product removal info email inbox is being expeditiously reviewed to identify any other incident related information that would be considered as a complaint.
 
Event or Problem Description
Comments included in email received from complaints: we have continuously use this product to flush my husband's catheter 4 times a week and have been for a very long time.Someone needs to reach out to me asap to fully explain the warning to stop using immediately.He has been having a lot of issues with white floating substances clogging his catheter causing multiple trips to the doctor.My home number is (b)(6) and my name is (b)(6).We have two orders here to return but i'm more concerned about the full reason of the recall and what is safe to use in its place starting tomorrow.When attempting to call, there was no answer and the mailbox is full so i could not leave a message and no one is answering.I am est so please reach back out asap.

Brand Name
NURSE ASSIST, LLC
Common Device Name
STERILE WATER FOR IRRIGATION USP IN SCREW BOTTLE TOP
Manufacturer (Section D)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer Contact
anthony bui
4409 haltom rd.
haltom city, TX 76117
8006496800
MDR Report Key19614888
Report Number3002695476-2024-00039
Device Sequence Number14980659
Product Code FRO
UDI-Device Identifier00850421008778
UDI-Public850421008778
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number6260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown